MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560070
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to two of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-05330 for the first gold probe.It was reported to boston scientific corporation that a gold probe was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on unknown date.During the procedure, the tip of the gold probe snapped off.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 08/01/2025 as no event date was reported.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to (b)(6) 2025 as no event date was reported.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Block h11: investigation results a gold probe was received for analysis.Media analysis revealed that the gold tip was fully detached and the catheter had evidence of adhesive.Also, it was found that the working length was kinked.The reported event was confirmed.Based on the available information, it was concluded that the manufacturing process was capable of ensuring the correct assembly of the tip.On the other hand, it was found that the working length was kinked.This failure likely occurred due to the manner in which the device was handled and manipulated, which may have caused the condition found.Excessive manipulation of the device without sufficient care could have induced the defect identified.Therefore, a review and analysis of all available information indicated the most probable cause is cause not established.
 
Event or Problem Description
Note: this report pertains to two of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2025-05330 for the first gold probe, and 3005099803-2025-05331 for the second gold probe.It was reported to boston scientific corporation that a gold probe was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on unknown date.During the procedure, the tip of the gold probe snapped off.The procedure was completed using another gold probe.There were no reported patient complications as a result of this event.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23321523
Report Number3005099803-2025-05331
Device Sequence Number21309622
Product Code KNS
UDI-Device Identifier08714729174691
UDI-Public(01)08714729174691(17)270326(10)36159489
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560070
Device Catalogue NumberM00560070
Device Lot Number0036159489
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite